# SDR AALA202501105255

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,602 hours, 15,424 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT THE GATE BEFORE FLIGHT, THE FUEL QUANTITY INDICATED 8500 IN EACH MAIN TANK (BALANCED CONDITION) AND 3700 IN THE CENTER TANK. AFTER ENGINE START, THE LEFT TANK INDICATED ONLY 7200 AND THE AMBER IMBALANCE ANNUNCIATION ILLUMINATED. ALMOST 1500 OF FUEL ARE UNACCOUNTED FOR. AIRCRAFT RETURNED TO THE GATE. LEFT HAND WING FUEL QUANTITY INDICATION CONFIRMED INOPERATIVE **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
